# SDR UPS203352

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON LT LOWER TORQUE BOX AT LIGHTNING HOLE EDGE, STA 1240, LBL 21, WL 172.  INSTALL FABRICATED PARTS IAW SRM 51-30-2, 51-10-2, 51-40-2.
